MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDLC4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS HDLC4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07528582190
Medical Device Problem Codes High Test Results (2457); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The quality control results were acceptable.Therefore a general reagent problem could be ruled out.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable hdlc4 results from the cobas 8000 c702 module.The first result was 113.7 mg/dl and the repeat results on another system were 37.7 mg/dl and 37.8 mg/dl.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
Calibration was last performed on 13-sep-2023 with acceptable results.A general reagent issue can be excluded as calibration and qc were acceptable.The alarm trace showed frequent abnormal aspiration alarms.Based on the frequent abnormal aspiration alarms, the root cause of the event was found to be consistent with pre-analytical sample handling issues.

Brand Name
HDLC4
Common Device Name
HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17875853
Report Number1823260-2023-03194
Device Sequence Number12558326
Product Code LBS
UDI-Device Identifier04015630942572
UDI-Public04015630942572
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number07528582190
Device Lot Number711952
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexMale